MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, M
Back to Search Results |
| Model Number |
BI70000028120 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000644r, serial/lot #: (b)(6) , ubd:unknown, udi#: (b)(4).H6) a manufacturer representative went to the site to test the imaging system.The system underwent a comprehensive evaluation, including mechanical inspection, imaging modalities, visual inspection, and operational tests.The representative replaced the mobile viewing station (mvs) computer, re-entered the internet protocol (ip) address, and reconfigured all of the digital imaging and communications in medicine (dicom) servers.A system checkout was completed, and the system was confirmed to be fully functional and performing as intended.Codes b01, c13, d02 apply.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of a procedure.It was reported that the site was receiving a system integrity error.They rebooted twice but still received the error message.There was no patient present.
Additional Manufacturer Narrative
H3, h6) the product id: bi71000644, lot number: 1630285 rev.13, was returned to the manufacturer for analysis.The reported complaint was confirmed.Previously reported codes b01 and d02 are applicable as well as newly reported code, c10.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.